Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took depo shot, bleeding since then, kind of odour. Suggestions?

heyy igot the depo shot on sept.5th.. 2/3 weeks later igot what seemed like my regular period ; bt it didnt stop.. ihad it for like 2 weeks.. and then jst spotting afterwards.. and istill kinda spot today and its beena month.. ilooked that up and it said that could be normal bt ive also noticed ismell different.. bt idont have cramps or any abdominal pains or have to pee alot or anything like that ; could the depo shot cause this ordour or could ihave BV? cause ilooked this up and many women said that they never had this kind of problem or dealt with BV except when they were on this shot.. what should ido about this smell? if its bv.. can my partner get it in any kind of way? even orally? im thinkan of getting a countercontraception thing.. and go on thaa patch.. this depo shot is giving me alot of dumb side effects that iwasnt aware of when igot it..
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Depo can lead to side effects like irregular periods.
And as the progesterone can alter the cervical mucus secretion, that may be one reason for altered vaginal discharge and smell.
If you have associated features like itching etc, there is possibility of vaginal infection also.
And infection can spread from one partner to other.
So you once consult gynecologist, get examined to find out the exact cause of the problem and take treatment accordingly.
For more details you can ask me directly through the premium forum.
Take care
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor